Vol. 9, No. 2, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Asymptotic perturbation series for characteristic value problems

Charles Andrew Swanson

Vol. 9 (1959), No. 2, 591–608
Mathematical Subject Classification
Primary: 34.00
Milestones
Received: 5 November 1958
Published: 1 June 1959
Authors
Charles Andrew Swanson